RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2015, Volume 12, Pages 80–91 (Mi semr570)  

Computational mathematics

Locally one-dimensional difference schemes for the fractional diffusion equation with a fractional derivative in lowest terms

A. K. Bazzaevab, I. D. Tsopanovb

a North-Ossetia State University, Vladikavkaz
b Vladikavkaz Institute of Management

Abstract: For a fractional diffusion equation with a fractional derivative in lowest terms with Robin boundary conditions, locally one-dimensional difference schemes are considered and their stability and convergence are proved.

Keywords: locally one-dimensional difference scheme, slow diffusion equation, Caputo fractional derivative, maximum principle, stability and convergence of difference schemes, Robin boundary conditions.

DOI: https://doi.org/10.17377/semi.2015.12.007

Full text: PDF file (515 kB)
References: PDF file   HTML file

UDC: 519.633
MSC: 65M06
Received November 18, 2014, published February 2, 2015

Citation: A. K. Bazzaev, I. D. Tsopanov, “Locally one-dimensional difference schemes for the fractional diffusion equation with a fractional derivative in lowest terms”, Sib. Èlektron. Mat. Izv., 12 (2015), 80–91

Citation in format AMSBIB
\Bibitem{BazTso15}
\by A.~K.~Bazzaev, I.~D.~Tsopanov
\paper Locally one-dimensional difference schemes for the fractional diffusion equation with a fractional derivative in lowest terms
\jour Sib. \`Elektron. Mat. Izv.
\yr 2015
\vol 12
\pages 80--91
\mathnet{http://mi.mathnet.ru/semr570}
\crossref{https://doi.org/10.17377/semi.2015.12.007}


Linking options:
  • http://mi.mathnet.ru/eng/semr570
  • http://mi.mathnet.ru/eng/semr/v12/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:193
    Full text:63
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020